Vol. 2003, No 3, 2003

Information
Issue: Vol. 2003, No 3, 2003
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2003 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2003/3
Licenses:
Tables of Contents
# [1-8/8] Title Pages
1. Robust dissipativity for uncertain impulsive dynamical systems
Authors: Liu Bin, Liu Xinzhi, Liao Xiaoxin
119-128 (10)
2. Analytical investigations of the Sumudu transform and applications to integral production equations
Authors: Belgacem Fethi Bin Muhammed, Karaballi Ahmed Abdullatif, Kalla Shyam L.
103-118 (16)
3. Solution of time-varying singular nonlinear systems by single-term Walsh series
Authors: Sepehrian B., Razzaghi M.
129-136 (8)
4. Study of a least-squares-based algorithm for autoregressive signals subject to white noise
Authors: Zheng Wei Xing
93-101 (9)
5. Solution of time-varying singular nonlinear systems by single-term Walsh series
Authors: B. Sepehrian, M. Razzaghi
129-136 (8)
6. Robust dissipativity for uncertain impulsive dynamical systems
Authors: Bin Liu, Xinzhi Liu, Xiaoxin Liao
119-128 (10)
7. Analytical investigations of the Sumudu transformand applications to integral production equations
Authors: Fethi Bin Muhammed Belgacem, Ahmed Abdullatif Karaballi, Shyam L. Kalla
103-118 (16)
8. Study of a least-squares-based algorithm for autoregressive signals subject to white noise
Authors: Wei Xing Zheng
93-101 (9)